← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Jun 2 6:35pm | Replies (591)

Comment receiving replies
@nurseheadakes

One word of caution with the treatment for C-Diff. If you are continuous getting re-infected with it and treated for it with the antibiotics, there is a backlash that your body pays for. The antibiotics taken to rid you of C-diff also causes TINNITUS….permanently. I took more than 10 weeks of vancomycin to rid of the c-diff and subsequently got the noise in my ears then on. In fact I have two different pitches that are constant and will never go away. They are the cause of the original treatment of complications of surgery and then the super infection -sepsis that followed (treated with 4 antibiotics). That is why I have hearing loss, tinnitus, hyperacusis, vertigo, and an assortment of other GI problems. BEWARE of OTOTOXICITY.

Jump to this post


Replies to "One word of caution with the treatment for C-Diff. If you are continuous getting re-infected with..."

When you have various problems and new infections as i did , i turned to the fecal transplant and THANK GOD it worked,, it gives you a fresh start with good bacteria in your system. Process is just like a colonoscopy and insurances cover it. Hope it can help anyone who is interested .